I just received my first shot in my left knee today. I had knee surgery almost 2 years ago to remove a benign tumor. However the pain came back and the doctor said that there was no tumor growing back but it was weak, tight and very inflamed. He suggested a cortisone shot and 1. I almost passed out from the pain and 2. I almost threw up because it made me feel so bad. Now i feel super queazy and my knee is soooo uncomfortable, I cant bend it. Is this normal? He said it hurt so much because if it was sensitive to the touch, the needle mustve been incredibly painful. Will this pain subside?? :(
I'm not sure if it's normal. My doctor warned me that the cortisone injections I had might be painful the following day and that's all I ever experienced. You may have to live with it. You can't remove it and I can believe the Doctor when he/she gave you the injection that it might be painful for a bit but should get better as it tackles the inflammation. At least I hope so.
Good luck, Steve.
Hello I had a cortisone injection in my back and afterwards I felt nauseous, I vomited and my heart raced. I was sweaty as well. The needle is going to make the area feel very sore, inflamed, in a great deal of pain as well. It sounds like it was horrible however, I think you should talk to your dr if you have anymore symptoms
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2009 • 1 answer
Updated 6 Jan 2015 • 3 answers
Updated 6 Mar 2015 • 2 answers
Updated 2 Feb 2017 • 1 answer
Updated 17 May 2018 • 2 answers